# SDR P2EA00021

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND NR 2 ENGINE NOSE COWL AFT SECTION WALL ANGLE CRACKED A 7 O'CLOCK POSITION.  FABRICATED ANGLE IAW SRM 51-20-01.  REMOVED AND REPLACED IAW SRM 51-30-2.  (M)
